# SDR AALA202511144496

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N414AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 9359
- Aircraft time: 20,036 hours, 5,486 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND SLIDING WINDOW DIFFICULT TO CLOSE. MAINTENANCE ADJUSTED THE SLIDING WINDOW HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11.
